Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Heavy appetite. Eat less, feels full, lost weight. Problem?

This is something that has been going on for over two months. I feel like my appetite is out of control, take today for example, I was starving from how hungry I was when I got home, I cooked myself a quick dinner and after taking two bites I felt so full, I literally thought I was going to explode, and almost the same thing has been happening for the past two months, but I feel like it keeps getting worse, I used to weigh 101, now I'm at 93! I don't know what's happening, I want to gain weight, I feel that I'm too skinny. My skinny jeans used to be a size 3 and they were tight, and now I need to tighten my belt as much as I can to avoid my pants falling from my waist, and the legs of the pants don't even look like skinny jeans. I don't want to keep losing weight!! What's happening to my appetite?
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Gastroenterologist 's  Response
Hi,loking to your profile, you need to have some inv. firstly you should check your blood sugar in fastinfg and two hour post lunch to r/o DM. get done sonograme for your abdomen along with liver function test and lipid profile. mean while you can eat food via proper chewing. if still problem persisit than add some prokinetics ie Tab domstal 10 mg three times a day before 15 min to meal. this will probably help you. and get back with investigation.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor